MathSciNet Relay Station
MathSciNet bibliographic data
MR1069297 53A10 (30F10 49Q10 53C42)
Yang, Kichoon Minimal immersions of punctured compact Riemann surfaces in ${\bf R}^3$. Proc. Amer. Math. Soc. 113 (1991), no. 3, 809–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement